# SDR DALA14011079210

- Difficulty date: February 12, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT BS 902 IS CRACKED.  REMOVED DAMAGE.  FABRICATED REPAIR DOUBLER IAW SRM 53-20-02, FIG 6.
